# SDR DALA2023070705491

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 89,936 hours, 42,451 cycles
- System (JASC): 2564 · Life Raft
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 32ABC LIFE RAFT INOP. CORRECTIVE ACTION: REPLACED RAFT PER A320 AMM 25-61. (9669959)
